# SDR 2003FA0000394

- Difficulty date: November 22, 2002
- Submitted: April 16, 2003
- Operation: General aviation
- Aircraft: N747CF
- Make and model: Mooney M20J
- Aircraft serial: 240196
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1057005G
- Part serial: 0483
- Condition: Failed
- Location: Mlg
- Part time: 4,284 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDING GEAR WOULD NOT FULLY EXTEND WITH MOTOR OR HAND CRANK.  AIRCRAFT LANDED FOLLOWED BY GEAR COLLAPSE, CAUSING DAMAGE TO BELLY, STEP, PROP AND GEAR DOORS.  EXAMINATION REVEALED SEVERAL TEETH GROUND FLAT.  ALL LIMIT SWITCHES APPEARS TO FUNCTION NORMAL.
